MathSciNet Relay Station
MathSciNet bibliographic data
MR2139525 16S32 (16P90)
Musson, Ian M.; Rueda, Sonia L. Finite dimensional representations of invariant differential operators. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2739–2752 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement